Alert archive / Colorado / Dense Fog Advisories in 2021
Dense Fog Advisory 2, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this dense fog advisory at Mar 15, 2021, 2:41 PM MDT for 11 counties in Colorado. It took effect at Mar 17, 2021, 12:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 15, 2021, 2:41 PM MDT (20:41 UTC)
- In effect from
- Mar 17, 2021, 12:00 AM MDT
- Expired
- Mar 15, 2021, 3:06 PM MDT
- In force
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Washington County, CO, Weld County, CO
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
999 WWUS75 KBOU 152041 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 241 PM MDT Mon Mar 15 2021 COZ040-042>046-048-049-160445- /O.NEW.KBOU.FG.Y.0002.210317T0600Z-210317T1600Z/ North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Northeast Weld County- Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County-Logan County-Washington County- Including Aurora, Brighton, City of Denver, Denver International Airport, Highlands Ranch, Littleton, Parker, Briggsdale, Grover, Pawnee Buttes, Raymer, Stoneham, Eaton, Fort Lupton, Greeley, Roggen, Brush, Fort Morgan, Goodrich, Wiggins, Bennett, Byers, Deer Trail, Leader, Agate, Hugo, Limon, Matheson, Crook, Merino, Sterling, Peetz, Akron, Cope, Last Chance, and Otis 241 PM MDT Mon Mar 15 2021 ...DENSE FOG ADVISORY IN EFFECT FROM MIDNIGHT TUESDAY NIGHT TO 10 AM MDT WEDNESDAY... * WHAT...Visibility less than a quarter mile in dense fog. * WHERE...Denver, Northeast Weld County, Central and Southern Weld County, Morgan County, Eastern Adams and Arapahoe Counties, Eastern Elbert and Northern Lincoln Counties, Logan County and Washington County. * WHEN...From midnight Tuesday night to 10 AM MDT Wednesday. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$
1 follow-up statement
103 WWUS75 KBOU 152106 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 306 PM MDT Mon Mar 15 2021 COZ040-042>046-048-049-152215- /O.CAN.KBOU.FG.Y.0002.210317T0600Z-210317T1600Z/ North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Northeast Weld County- Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County-Logan County-Washington County- Including Aurora, Brighton, City of Denver, Denver International Airport, Highlands Ranch, Littleton, Parker, Briggsdale, Grover, Pawnee Buttes, Raymer, Stoneham, Eaton, Fort Lupton, Greeley, Roggen, Brush, Fort Morgan, Goodrich, Wiggins, Bennett, Byers, Deer Trail, Leader, Agate, Hugo, Limon, Matheson, Crook, Merino, Sterling, Peetz, Akron, Cope, Last Chance, and Otis 306 PM MDT Mon Mar 15 2021 ...DENSE FOG ADVISORY IS CANCELLED... We are issuing a dense fog advisory for the same areas from midnight through 10 AM tonight. $$
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this dense fog advisory went out at Mar 15, 11:01 AM MDT, 3 hours 40 minutes earlier.
Area forecast discussion, Mar 15, 11:01 AM MDT, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1101 AM MDT Mon Mar 15 2021 .UPDATE... Issued at 1047 AM MDT Mon Mar 15 2021 A few areas of snow showers continue this morning, but otherwise the weather is much quieter than the previous couple days. A few narrow bands of snow have been noted across the mountains, particularly in Grand and Summit counties, where a quick inch or two of snow is possible through the afternoon hours. Some very light snow is spreading into far northern Weld county, and will drift east through the rest of the day. Most of the urban corridor remains dry with just a few high clouds around. && .SHORT TERM...(Today and tonight) Issued at 345 AM MDT Mon Mar 15 2021 The significant storm is holding on this morning across the east- central plains of Colorado. Near blizzard conditions have been reported at Limon. Models indicate QG ascent is rapidly weakening in eastern Colorado and should turn to QG descent in the next few hours. Snow showers will hold on until around 6AM when the Winter Storm Warning and Winter Weather Advisory will expire and conditions will clear up after that. The storm has finally come to an end elsewhere with clearing skies across the Front Range. The vast majority of the area will be dry today which should allow people the opportunity to dig out. Highs will be in the mid 30s with generally light winds below 15 mph. Part of the trough that was responsible for bringing the snowstorm to Colorado will break off across the Nebraska panhandle today. This, along with some lingering moisture, will create a few snow showers north of a line from Greeley to Akron. PoPs were increased in that area with minor snow accumulations. A return to westerly flow in the mountains will aid in creating a few snow showers on the western slope today. Accumulations will also be minimal there. Skies will clear across much of the area tonight allowing temperatures to fall into the upper teens to low 20s. Clear skies over a fresh, heavy snowpack along with light winds will lead to the perfect conditions for fog development. Fog should be quite dense across much of the urban corridor and eastern plains excluding the Cheyenne Ridge and Palmer Divide. There may be patches of black ice that develop especially on bridges and overpasses so travel conditions could become poor for the morning commute Tuesday. With how tricky fog can be to forecast, I held off on issuing a Dense Fog Advisory. .LONG TERM...(Tuesday through Sunday) Issued at 219 AM MDT Mon Mar 15 2021 The next storm system to contend with will move across the region on Tuesday through early Wednesday. Model consensus tracks this storm further south across Northern and Central New Mexico late Tuesday, and then into the Oklahoma panhandle by early Wednesday. There is some weak to moderate QG ascent with this system across Colorado, especially locations further southward our county warning area. In addition, a weak frontal surge will result in shallow upslope flow for Tuesday afternoon and resultant in a good chance of light snowfall. Expect a couple of inches of new snow over the mountains, foothills and the Palmer Divide. The showers with this system will diminish by later Tuesday night and Wednesday morning. The high pressure ridge will build into the region from late Wednesday through Friday with mainly dry conditions and a slow warming trend. Due to the deep snow cover, temperatures will remain on the cooler side and below model guidance through at least Thursday, then possible reaching seasonal normals by the weekend. On Saturday, high pressure ridge aloft shifts east into the central plains as flow aloft transitions to southwest ahead of next Pacific system. The next trof will pass Colorado as an open wave on Sunday through early Monday with the next chance of precipitation and cooler temperatures again. There is not a lot of model agreement with this system so for now will go with chance pops and cooler temperatures. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1047 AM MDT Mon Mar 15 2021 VFR conditions expected through the rest of the day. Winds will continue to turn back to the southeast at DEN and APA. and become light and variable this evening. There is moderate to high confidence that fog will develop near midnight tonight, with IFR to LIFR ceilings and visibility. Fog should erode by 15-16z tomorrow morning with a return to VFR conditions. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Hiris SHORT TERM...Danielson LONG TERM...Entrekin AVIATION...Hiris
Hazardous weather outlook, Mar 15, 10:41 AM MDT, 4 hours before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1041 AM MDT Mon Mar 15 2021 COZ030>051-161645- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1041 AM MDT Mon Mar 15 2021 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight The majority of the forecast area will be dry today as the significant winter storm has ended. A few light snow showers are possible in the mountains and far northern plains with minimal accumulations. Fog is expected to develop late tonight across much of the urban corridor and eastern plains. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Areas of fog are possible over the urban corridor and plains early Tuesday. Another system will bring a chance for snow in the mountains and foothills and a chance of rain and snow across the plains Tuesday into Wednesday. A few more inches of snowfall may accumulate in the mountains and foothills, and less than an inch is expected on the plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Mar 15, 9:35 AM MDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
935 AM MDT MON MAR 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM SNOW 2.5 NNW ERIE 40.06N 105.06W
03/15/2021 M20.0 INCH BOULDER CO NWS EMPLOYEE
0911 AM SNOW 2 NW FREDERICK 40.12N 104.96W
03/15/2021 M18.0 INCH WELD CO NWS EMPLOYEE
0900 AM SNOW 1 S COLUMBINE 39.58N 105.07W
03/15/2021 M16.5 INCH JEFFERSON CO TRAINED SPOTTER
0854 AM SNOW 2 E DENVER 39.74N 104.95W
03/15/2021 M19.7 INCH DENVER CO TRAINED SPOTTER
0850 AM SNOW 1 W ASPEN SPRINGS 39.83N 105.50W
03/15/2021 M41.3 INCH GILPIN CO PUBLIC
0844 AM SNOW 2 NNE FOXFIELD 39.62N 104.78W
03/15/2021 M16.3 INCH ARAPAHOE CO TRAINED SPOTTER
0837 AM SNOW 1 SSW STERLING 40.62N 103.22W
03/15/2021 M1.3 INCH LOGAN CO TRAINED SPOTTER
0836 AM SNOW 1 SSW CRESCENT VILLAGE 39.91N 105.34W
03/15/2021 M29.0 INCH JEFFERSON CO TRAINED SPOTTER
0835 AM SNOW 7 ENE VIRGINIA DALE 40.97N 105.22W
03/15/2021 M31.0 INCH LARIMER CO CO-OP OBSERVER
5 INCHES PAST 24 HOURS.
0825 AM SNOW 3 SSW BOULDER 39.99N 105.27W
03/15/2021 M20.7 INCH BOULDER CO CO-OP OBSERVER
BOULDER COOP SITE.
0822 AM SNOW ELIZABETH 39.36N 104.60W
03/15/2021 E23.5 INCH ELBERT CO TRAINED SPOTTER
0812 AM SNOW 7 E PINGREE PARK 40.58N 105.45W
03/15/2021 M41.0 INCH LARIMER CO TRAINED SPOTTER
0809 AM SNOW 1 S LOVELAND 40.40N 105.07W
03/15/2021 M17.0 INCH LARIMER CO TRAINED SPOTTER
0800 AM SNOW 1 N CASTLE ROCK 39.39N 104.85W
03/15/2021 M18.1 INCH DOUGLAS CO TRAINED SPOTTER
0800 AM SNOW 3 WNW ARVADA 39.85N 105.16W
03/15/2021 M29.3 INCH JEFFERSON CO NWS EMPLOYEE
0800 AM SNOW 1 NW BROOMFIELD 39.93N 105.08W
03/15/2021 M22.5 INCH BROOMFIELD CO NWS EMPLOYEE
0800 AM SNOW 3 NE LONGMONT 40.20N 105.08W
03/15/2021 M25.5 INCH BOULDER CO NWS EMPLOYEE
0800 AM SNOW GEORGETOWN 39.72N 105.70W
03/15/2021 M22.4 INCH CLEAR CREEK CO CO-OP OBSERVER
2.2 PAST 48 HOURS.
0800 AM SNOW 1 ENE EVERGREEN 39.64N 105.32W
03/15/2021 M20.0 INCH JEFFERSON CO CO-OP OBSERVER
10 INCHES PAST 24 HOURS.
0800 AM SNOW 9 NE PONDEROSA PARK 39.50N 104.53W
03/15/2021 M15.0 INCH ELBERT CO UNKNOWN
0748 AM SNOW 3 SW HIGHLANDS RANCH 39.53N 105.02W
03/15/2021 M16.5 INCH DOUGLAS CO TRAINED SPOTTER
0747 AM SNOW 2 ENE PARKER 39.52N 104.73W
03/15/2021 M28.4 INCH DOUGLAS CO TRAINED SPOTTER
0746 AM SNOW 2 ESE DENVER 39.73N 104.95W
03/15/2021 M16.2 INCH DENVER CO TRAINED SPOTTER
0745 AM SNOW 4 ESE DENVER 39.72N 104.92W
03/15/2021 M17.0 INCH DENVER CO TRAINED SPOTTER
0734 AM SNOW 1 SSW LAFAYETTE 39.98N 105.11W
03/15/2021 M21.0 INCH BOULDER CO TRAINED SPOTTER
0731 AM SNOW 1 WNW PONDEROSA PARK 39.41N 104.66W
03/15/2021 M23.0 INCH ELBERT CO TRAINED SPOTTER
0730 AM SNOW 1 NNW CHEESMAN RESERVOI 39.22N 105.28W
03/15/2021 M16.0 INCH JEFFERSON CO CO-OP OBSERVER
7 INCHES PAST 24 HOURS.
0730 AM SNOW 1 NW GRANT 39.46N 105.68W
03/15/2021 M10.0 INCH PARK CO CO-OP OBSERVER
1.5 INCHES PAST 24 HOURS.
0730 AM SNOW 3 SSE HYGIENE 40.14N 105.15W
03/15/2021 M20.0 INCH BOULDER CO TRAINED SPOTTER
0722 AM SNOW 2 SSW ROCKY FLATS 39.87N 105.23W
03/15/2021 M23.0 INCH JEFFERSON CO TRAINED SPOTTER
0714 AM SNOW ANTERO RESERVOIR 38.99N 105.89W
03/15/2021 E3.0 INCH PARK CO PUBLIC
2 INCHES PAST 24 HOURS.
0703 AM SNOW 8 NE FOUR CORNERS 40.94N 105.79W
03/15/2021 E42.0 INCH LARIMER CO PUBLIC
0700 AM SNOW DILLON 39.63N 106.04W
03/15/2021 M5.0 INCH SUMMIT CO CO-OP OBSERVER
3.5 PAST 24 HOURS.
0700 AM SNOW 2 W WHEAT RIDGE 39.77N 105.13W
03/15/2021 M22.2 INCH JEFFERSON CO TRAINED SPOTTER
0700 AM SNOW 2 NNW ROXBOROUGH PARK 39.46N 105.09W
03/15/2021 M22.8 INCH DOUGLAS CO TRAINED SPOTTER
0700 AM SNOW 7 W RUSTIC 40.70N 105.71W
03/15/2021 M30.0 INCH LARIMER CO CO-OP OBSERVER
10 INCHES PAST 24 HOURS.
0700 AM SNOW 3 WSW ROXBOROUGH PARK 39.43N 105.12W
03/15/2021 M24.0 INCH DOUGLAS CO CO-OP OBSERVER
15 INCHES PAST 24 HOURS.
0700 AM SNOW WILLIAMS FORK RESERVOIR 40.03N 106.20W
03/15/2021 M2.0 INCH GRAND CO CO-OP OBSERVER
0700 AM SNOW NORTHGLENN 39.91N 105.00W
03/15/2021 M20.2 INCH ADAMS CO CO-OP OBSERVER
13.8 PAST 24 HOURS.
0659 AM SNOW 2 WSW LONE TREE 39.53N 104.92W
03/15/2021 M18.5 INCH DOUGLAS CO TRAINED SPOTTER
0630 AM SNOW 2 SE CHATFIELD RESERVOI 39.54N 105.03W
03/15/2021 M14.0 INCH DOUGLAS CO TRAINED SPOTTER
0630 AM SNOW 10 NE KUTCH 39.00N 103.74W
03/15/2021 E2.0 INCH ELBERT CO PUBLIC
0630 AM SNOW CROOK 40.86N 102.80W
03/15/2021 M1.0 INCH LOGAN CO CO-OP OBSERVER
0613 AM SNOW 2 N LONGMONT 40.20N 105.11W
03/15/2021 M19.0 INCH BOULDER CO TRAINED SPOTTER
0607 AM SNOW 2 NE THORNTON 39.92N 104.93W
03/15/2021 M20.6 INCH ADAMS CO TRAINED SPOTTER
0600 AM SNOW 5 SE COMMERCE CITY 39.76N 104.87W
03/15/2021 M18.4 INCH DENVER CO CO-OP OBSERVER
13 INCHES PAST 24 HOURS.
0600 AM SNOW 1 NNE RABBIT EARS PASS 40.39N 106.60W
03/15/2021 E8.0 INCH JACKSON CO MESONET
COLUMBINE SNOTEL. 48 HOUR SWE 0.6 INCH.
0600 AM SNOW 3 SSE MT ZIRKEL 40.80N 106.64W
03/15/2021 E18.0 INCH JACKSON CO MESONET
ZIRKEL SNOTEL. 48 HOUR SWE 1.3 INCHES.
0600 AM SNOW 1 ESE GARY 40.07N 103.57W
03/15/2021 M11.2 INCH MORGAN CO CO-OP OBSERVER
5.2 PAST 24 HOURS.
0600 AM SNOW 3 SSE SILVER PLUME 39.66N 105.71W
03/15/2021 M30.0 INCH CLEAR CREEK CO PUBLIC
10.0 IN THE LAST 24 HOURS.
0559 AM SNOW 3 SSW CASTLE PINES 39.43N 104.90W
03/15/2021 M20.2 INCH DOUGLAS CO TRAINED SPOTTER
0547 AM SNOW AURORA 39.70N 104.81W
03/15/2021 M25.0 INCH ARAPAHOE CO PUBLIC
0400 AM SNOW ARVADA 39.83N 105.11W
03/15/2021 M22.0 INCH JEFFERSON CO TRAINED SPOTTER
0344 AM SNOW 1 NNW ENGLEWOOD 39.66N 105.00W
03/15/2021 M24.0 INCH ARAPAHOE CO PUBLIC
1254 AM SNOW 4.6NE WARD 40.11N 105.44W
03/15/2021 E28.6 INCH BOULDER CO TRAINED SPOTTER
1236 AM SNOW 3 E CHERRY CREEK RESERV 39.64N 104.82W
03/15/2021 M26.0 INCH ARAPAHOE CO TRAINED SPOTTER
1232 AM SNOW 2 N LONE TREE 39.57N 104.89W
03/15/2021 M17.5 INCH ARAPAHOE CO PUBLIC
1209 AM SNOW 3 W JAMESTOWN 40.11N 105.44W
03/15/2021 M28.6 INCH BOULDER CO PUBLIC
1201 AM SNOW 2 E KEN CARYL 39.57N 105.11W
03/15/2021 M20.0 INCH JEFFERSON CO PUBLIC
1200 AM SNOW DENVER INTL AIRPORT 39.85N 104.66W
03/15/2021 M27.1 INCH DENVER CO OFFICIAL NWS OBS
3 INCHES PAST 6 HOURS.
1151 PM SNOW 2 NW FORT COLLINS 40.57N 105.10W
03/14/2021 E23.0 INCH LARIMER CO PUBLIC
1104 PM SNOW 3 S BARR LAKE 39.91N 104.79W
03/14/2021 M21.2 INCH ADAMS CO PUBLIC
1100 PM SNOW SHERIDAN 39.60N 104.87W
03/14/2021 M19.5 INCH ARAPAHOE CO PUBLIC
1034 PM SNOW 3 S FORT COLLINS 40.51N 105.07W
03/14/2021 M24.0 INCH LARIMER CO PUBLIC
1032 PM SNOW 1 W MEAD 40.24N 105.01W
03/14/2021 E21.0 INCH WELD CO PUBLIC
1017 PM SNOW 1 NE BRIGHTON 39.99N 104.78W
03/14/2021 M23.2 INCH ADAMS CO PUBLIC
1000 PM SNOW 2 N GOLDEN 39.76N 105.22W
03/14/2021 M24.5 INCH JEFFERSON CO PUBLIC
1000 PM SNOW 5E BOULDER 40.00N 105.18W
03/14/2021 M24.4 INCH BOULDER CO COCORAHS
COCORAHS STATION CO-BO-67 BOULDER 4.7 E.
1000 PM SNOW 4 E DENVER 39.74N 104.91W
03/14/2021 M19.0 INCH DENVER CO TRAINED SPOTTER
1000 PM SNOW 3 N CHERRY CREEK RESERV 39.67N 104.87W
03/14/2021 M11.6 INCH DENVER CO PUBLIC
0945 PM SNOW 1 E GREELEY 40.42N 104.73W
03/14/2021 M15.0 INCH WELD CO PUBLIC
0944 PM SNOW 2 W LOVELAND 40.43N 105.11W
03/14/2021 M24.0 INCH LARIMER CO PUBLIC
0937 PM SNOW 3 SW ARAPAHOE PARK 39.61N 104.72W
03/14/2021 M22.0 INCH ARAPAHOE CO TRAINED SPOTTER
0933 PM SNOW 4 W ARVADA 39.83N 105.17W
03/14/2021 M23.5 INCH JEFFERSON CO NWS EMPLOYEE
0920 PM SNOW LOVELAND 40.42N 105.07W
03/14/2021 E26.0 INCH LARIMER CO TRAINED SPOTTER
3 FOOT DRIFTS.
&&Local storm report, Mar 15, 1:13 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
113 PM MDT MON MAR 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM SNOW 3 ESE BUCKHORN MOUNTAIN 40.60N 105.28W
03/15/2021 M48.5 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-4 BELLVUE 5.9 W.
STORM TOTAL SNOW.
1019 AM SNOW 3 NNE ASPEN SPRINGS 39.87N 105.46W
03/15/2021 M39.0 INCH GILPIN CO TRAINED SPOTTER
0700 AM SNOW 2 SE HORSETOOTH MOUNTAI 40.52N 105.16W
03/15/2021 M36.5 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-623 FORT COLLINS 5.4
WSW.
0700 AM SNOW 7 SE CHEROKEE PARK 40.85N 105.40W
03/15/2021 M33.0 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-672 VIRGINIA DALE 7.2
SSW.
0700 AM SNOW 2 SSE BLUE VALLEY 39.68N 105.47W
03/15/2021 M32.4 INCH CLEAR CREEK CO COCORAHS
COCORAHS STATION CO-CC-7 IDAHO SPRINGS 4.7
SSE.
0700 AM SNOW 4 S CHEROKEE PARK 40.86N 105.51W
03/15/2021 M32.3 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-329 RED FEATHER 5.9
NE.
0700 AM SNOW ASPEN SPRINGS 39.83N 105.48W
03/15/2021 M32.0 INCH GILPIN CO AMATEUR RADIO
0700 AM SNOW 2 N HIGHLANDS RANCH 39.58N 104.97W
03/15/2021 M30.5 INCH ARAPAHOE CO COCORAHS
0700 AM SNOW 3 NNE PINECLIFFE 39.97N 105.40W
03/15/2021 M30.0 INCH BOULDER CO COCORAHS
COCORAHS STATION CO-BO-57 NEDERLAND 5.8 E.
0700 AM SNOW 2 N CAMPION 40.37N 105.10W
03/15/2021 M30.0 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-500 LOV 3.8 S.
0700 AM SNOW 2 ESE BUCKLEY AFB 39.69N 104.71W
03/15/2021 M28.0 INCH ARAPAHOE CO COCORAHS
0700 AM SNOW 2 S LAPORTE 40.59N 105.13W
03/15/2021 M27.9 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-259 FCL 2.5 W.
0700 AM SNOW 2 SSW BROOKVALE 39.61N 105.44W
03/15/2021 M27.1 INCH CLEAR CREEK CO COCORAHS
CO-CC-1 EVERGREEN 6.5 WSW.
1100 AM SNOW 1 NNE ESTES PARK 40.39N 105.51W
03/15/2021 M26.3 INCH LARIMER CO TRAINED SPOTTER
STORM TOTAL SNOWFALL. 1.56 INCHES OF LIQUID
EQUIVALENT.
0700 AM SNOW 3 SE SHAMBALLA 39.33N 104.96W
03/15/2021 M26.0 INCH DOUGLAS CO COCORAHS
COCORAHS STATION CO-DG-167 SEDALIA 6.8 S.
0700 AM SNOW NEDERLAND 39.97N 105.51W
03/15/2021 M25.9 INCH BOULDER CO COCORAHS
COCORAHS STATION CO-BO-322 NEDERLAND 0.4
WNW.
0916 AM SNOW 1 ENE BRIGHTON 39.99N 104.78W
03/15/2021 M25.9 INCH ADAMS CO TRAINED SPOTTER
0700 AM SNOW 3 W PONDEROSA PARK 39.39N 104.69W
03/15/2021 M25.8 INCH DOUGLAS CO AMATEUR RADIO
0700 AM SNOW 9 NNE KIOWA 39.46N 104.38W
03/15/2021 M25.8 INCH ELBERT CO COCORAHS
COCORAHS STATION CO-EL-100 KIOWA 9.2 NNE.
1031 AM SNOW 1 W FIRESTONE 40.12N 104.96W
03/15/2021 M25.0 INCH WELD CO TRAINED SPOTTER
0700 AM SNOW 2 NE LONGMONT 40.19N 105.09W
03/15/2021 M24.9 INCH BOULDER CO COCORAHS
0700 AM SNOW 1 NE GLEN HAVEN 40.47N 105.43W
03/15/2021 M24.5 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-868 GLEN HAVEN 1.2N.
0700 AM SNOW 3 SSE ARAPAHOE PARK 39.59N 104.67W
03/15/2021 M24.0 INCH ARAPAHOE CO AMATEUR RADIO
0700 AM SNOW 4 WSW BERTHOUD 40.28N 105.16W
03/15/2021 M23.5 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-922 BERTHOUD 4.4 WSW.
0600 PM SNOW 2 NNE BAILEY 39.42N 105.46W
03/14/2021 M23.5 INCH PARK CO PUBLIC
0700 AM SNOW 4 WSW DRAKE 40.41N 105.41W
03/15/2021 M23.0 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-1026 DRAKE 4.3 WSW.
1043 AM SNOW 1 NW CASTLE PINES 39.48N 104.90W
03/15/2021 M23.0 INCH DOUGLAS CO PUBLIC
0700 AM SNOW 2 S ESTES PARK 40.35N 105.52W
03/15/2021 M22.7 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-767 ESTES PARK 1.8 S.
0700 AM SNOW 2 ENE HIGHLANDS RANCH 39.57N 104.93W
03/15/2021 M22.0 INCH ARAPAHOE CO COCORAHS
1210 PM SNOW LOUISVILLE 39.97N 105.14W
03/15/2021 M22.0 INCH BOULDER CO TRAINED SPOTTER
0700 AM SNOW PONDEROSA PARK 39.40N 104.64W
03/15/2021 M20.6 INCH ELBERT CO AMATEUR RADIO
0700 AM SNOW 1 N CASTLE ROCK 39.39N 104.85W
03/15/2021 M19.1 INCH DOUGLAS CO PUBLIC
0700 AM SNOW 2.1 N THORNTON 39.92N 104.96W
03/15/2021 M18.2 INCH ADAMS CO COCORAHS
0700 AM SNOW 2 WSW NORTHGLENN 39.90N 105.01W
03/15/2021 M18.0 INCH ADAMS CO AMATEUR RADIO
0700 AM SNOW 3 N FOXFIELD 39.63N 104.80W
03/15/2021 M18.0 INCH ARAPAHOE CO AMATEUR RADIO
0730 PM SNOW 1 WSW LOUISVILLE 39.96N 105.16W
03/14/2021 M18.0 INCH BOULDER CO TRAINED SPOTTER
0800 AM SNOW 1 ENE WINTER PARK 39.89N 105.76W
03/15/2021 M17.5 INCH GRAND CO CO-OP OBSERVER
7 INCHES PAST 24 HOURS.
0700 AM SNOW 2 NW TODD CREEK 40.00N 104.91W
03/15/2021 M17.0 INCH ADAMS CO AMATEUR RADIO
0700 AM SNOW 2 NE ELIZABETH 39.38N 104.58W
03/15/2021 M17.0 INCH ELBERT CO AMATEUR RADIO
0700 AM SNOW BERTHOUD 40.30N 105.08W
03/15/2021 M17.0 INCH LARIMER CO AMATEUR RADIO
0700 AM SNOW 4.2 NNW AURORA 39.76N 104.84W
03/15/2021 M17.0 INCH ADAMS CO COCORAHS
0700 AM SNOW 1 NW LONE TREE 39.55N 104.90W
03/15/2021 M16.5 INCH DOUGLAS CO AMATEUR RADIO
0700 AM SNOW 3 N 11-MILE CANYON RESE 38.94N 105.49W
03/15/2021 M16.5 INCH PARK CO COCORAHS
COCORAHS STATION CO-PK-46 LAKE GEORGE 7.5
WSW.
0700 AM SNOW 1 NNE LAFAYETTE 40.01N 105.09W
03/15/2021 M16.0 INCH BOULDER CO AMATEUR RADIO
0700 AM SNOW 1 NNW HYGIENE 40.20N 105.18W
03/15/2021 M15.5 INCH BOULDER CO AMATEUR RADIO
0700 AM SNOW 1 W BOULDER 40.03N 105.28W
03/15/2021 M15.0 INCH BOULDER CO COCORAHS
COCORAHS STATION CO-BO-521 BOULDER 1.4 W.
0944 AM SNOW 2 SW CHERRY HILLS VILLA 39.62N 104.97W
03/15/2021 M14.8 INCH ARAPAHOE CO AMATEUR RADIO
0700 AM SNOW 1 SSW CARR 40.89N 104.88W
03/15/2021 M14.8 INCH WELD CO COCORAHS
COCORAHS STATION CO-WE-127 CARR 0.6 S.
0900 AM SNOW 4 S BENNETT 39.70N 104.41W
03/15/2021 M14.8 INCH ARAPAHOE CO TRAINED SPOTTER
0800 AM SNOW 2 ENE WHITE RANCH OPEN 39.83N 105.24W
03/15/2021 M13.0 INCH JEFFERSON CO CO-OP OBSERVER
RALSTON RESERVOIR. 10 INCHES PAST 24 HOURS.
0700 AM SNOW 3 SSE WOODLIN SCHOOL 39.76N 103.50W
03/15/2021 M13.0 INCH WASHINGTON CO COCORAHS
COCORAHS STATION CO-WA-50 WOODROW 16.8 SSE.
0800 AM SNOW 1 NW BRIGGSDALE 40.64N 104.33W
03/15/2021 M12.0 INCH WELD CO CO-OP OBSERVER
2 INCHES PAST 24 HOURS.
0700 AM SNOW 1 WNW BRIGGSDALE 40.63N 104.33W
03/15/2021 M12.0 INCH WELD CO COCORAHS
COCORAHS STATION CO-WE-466 BRIGGSDALE 0.5
WNW.
0700 AM SNOW EVANS 40.38N 104.70W
03/15/2021 M11.2 INCH WELD CO AMATEUR RADIO
0700 AM SNOW 2 WSW BYERS 39.70N 104.26W
03/15/2021 M10.0 INCH ARAPAHOE CO AMATEUR RADIO
0700 AM SNOW 5 E JAMESTOWN 40.12N 105.29W
03/15/2021 M9.0 INCH BOULDER CO AMATEUR RADIO
0700 AM SNOW 1 SE AGATE 39.46N 103.94W
03/15/2021 M9.0 INCH ELBERT CO AMATEUR RADIO
0700 AM SNOW 4 SW GRAND LAKE 40.21N 105.86W
03/15/2021 M8.8 INCH GRAND CO COCORAHS
COCORAHS STATION CO-GR-78 GRAND LAKE 3.7 SW.
48 HOUR SNOWFALL.
0831 AM SNOW 1 SE GOULD 40.51N 106.01W
03/15/2021 M8.6 INCH JACKSON CO CO-OP OBSERVER
3 INCHES PAST 24 HOURS.
0700 AM SNOW 1 SW FORT MORGAN 40.25N 103.81W
03/15/2021 M8.0 INCH MORGAN CO AMATEUR RADIO
0700 AM SNOW 1 S WIGGINS 40.21N 104.08W
03/15/2021 M7.0 INCH MORGAN CO COCORAHS
COCORAHS STATION CO-MR-111 WIGGINS 1.1 S.
0700 AM SNOW 6 NNW SILVERTHORNE 39.72N 106.14W
03/15/2021 M6.5 INCH SUMMIT CO COCORAHS
COCORAHS STATION CO-SU-8 SILVERTHORNE 7.4
NW. 48 HOUR SNOWFALL.
0700 AM SNOW HUGO 39.13N 103.47W
03/15/2021 M5.8 INCH LINCOLN CO COCORAHS
COCORAHS STATION CO-LN-57 HUGO 0.3 SSW.
0700 AM SNOW 2 SSW ELKDALE 40.01N 105.89W
03/15/2021 M5.7 INCH GRAND CO COCORAHS
COCORAHS STATION CO-GR-68 TABERNASH 2.7 NW.
48 HOUR SNOWFALL.
0700 AM SNOW 2 SSW SILVERTHORNE 39.62N 106.10W
03/15/2021 M5.1 INCH SUMMIT CO COCORAHS
COCORAHS STATION CO-SU-6 SILVERTHORNE 2.1
WSW. 48 HOUR SNOWFALL.
0700 AM SNOW 2 N HEENEY 39.90N 106.31W
03/15/2021 M4.7 INCH SUMMIT CO COCORAHS
COCORAHS STATION CO-SU-35 SILVERTHORNE 21
NW. 48 HOUR SNOWFALL.
0700 AM SNOW FRISCO 39.58N 106.10W
03/15/2021 M4.6 INCH SUMMIT CO COCORAHS
COCORAHS STATION CO-SU-4 FRISCO 0.5 N. 48
HOUR SNOWFALL TOTAL.
0700 AM SNOW 1 NW HEENEY 39.87N 106.31W
03/15/2021 M4.5 INCH SUMMIT CO COCORAHS
COCORAHS STATION CO-SU-58 HEENEY 0.5 NW. 48
HOUR SNOWFALL.
0700 AM SNOW LIMON 39.27N 103.69W
03/15/2021 M4.5 INCH LINCOLN CO PUBLIC
COCORAHS STATION CO-LN-51 LIMON 0.3 W.
0700 AM SNOW 9 WNW KREMMLING 40.12N 106.52W
03/15/2021 M3.0 INCH GRAND CO PUBLIC
COCORAHS STATION CO-GR-46 KREMMLING 7.8 WNW.
48 HOUR SNOWFALL.
0700 AM SNOW 1 S CROOK 40.85N 102.80W
03/15/2021 M2.0 INCH LOGAN CO AMATEUR RADIO
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 3:07 PM MDT | Dense Fog Advisory | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 7 more | 19 hr |
Nearby
Dense Fog Advisories in Colorado, 2021Every dense fog advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.